Main Subjects = 20E34 General structure theorems
On infinite anticommutative groups

Articles in Press, Corrected Proof, Available Online from 23 November 2021

10.22108/ijgt.2021.130377.1739

Costantino Delizia; Chiara Nicotera


A survey on the group of points arising from elliptic curves with a Weierstrass model over a ring

Articles in Press, Accepted Manuscript, Available Online from 08 June 2022

10.22108/ijgt.2022.131984.1769

Daniele Taufer; Massimiliano Sala


Boundedly finite conjugacy classes of tensors

Volume 10, Issue 4, December 2021, Pages 187-195

10.22108/ijgt.2020.124368.1643

Raimundo Bastos; Carmine Monetta


Groups with numerical restrictions ‎on minimal generating sets

Volume 9, Issue 2, June 2020, Pages 95-111

10.22108/ijgt.2019.115131.1526

Leonid A Kurdachenko; Patrizia Longobardi; Mercede Maj


The theorems of Schur and Baer: a survey

Volume 4, Issue 1, March 2015, Pages 21-32

10.22108/ijgt.2015.7376

Martyn Dixon; Leonid Kurdachenko; Aleksander Pypka


Generalizing quasinormality

Volume 4, Issue 1, March 2015, Pages 33-39

10.22108/ijgt.2015.7326

John Cossey; Stewart Edward Stonehewer


Noninner automorphisms of finite $p$-groups leaving the center elementwise fixed

Volume 2, Issue 4, December 2013, Pages 17-20

10.22108/ijgt.2013.2761

Alireza Abdollahi; S. Mohsen Ghoraishi


On supersolvability of finite groups with $\Bbb P$-subnormal subgroups

Volume 2, Issue 4, December 2013, Pages 21-29

10.22108/ijgt.2013.2835

Viktoryia Kniahina; Victor Monakhov


On the order of the schur multiplier of a pair of finite $p$-groups II

Volume 2, Issue 3, September 2013, Pages 1-8

10.22108/ijgt.2013.2007

Fahimeh Mohammadzadeh; Azam Hokmabadi; Behrooz Mashayekhy


Linear analogues of theorems of Schur, Baer and Hall

Volume 2, Issue 1, March 2013, Pages 79-89

10.22108/ijgt.2013.2441

Martyn Dixon; Leonid Kurdachenko; Javier Javier


On the groups satisfying the converse of Schur's theorem

Volume 1, Issue 4, December 2012, Pages 1-7

10.22108/ijgt.2012.1485

Azam Kaheni; Rasoul Hatamian; Saeed Kayvanfar


CH-groups which are finite $p$-groups

Volume 1, Issue 4, December 2012, Pages 9-23

10.22108/ijgt.2012.1509

Bettina Wilkens


On varietal capability of Infinite direct products of groups

Volume 1, Issue 3, September 2012, Pages 33-37

10.22108/ijgt.2012.850

Hanieh Mirebrahimi; Behrooz Mashayekhy


Infinite groups with many generalized normal subgroups

Volume 1, Issue 3, September 2012, Pages 39-49

10.22108/ijgt.2012.1223

Francesco de Giovanni; Caterina Rainone